I feel like I'm always asleep by about two hours after taking Latuda. It's not like seroquel sedation, it's more natural feeling but very powerful. If I take it at 7, I'm out by 9. If I take it at 8, I'm out by 10. It's frustrating because I don't want to eat later than 8, so I'm always in bed by 10. Does anyone else experience this?
When I took it, I didn't really feel like working out or doing much else. I can't say if it made me sleepy per say. I only took it for 2 weeks.
I was taking 120 mg Latuda. It did not make me tired at all. Neither at 80 as I'm on now.
Now My Dr prescribes me Seroquel, at 100 mg ( option to take up to 200 mg) as a sleeping aid at night. Now that knocks me out and makes me hungry as a pig. The combo knocks me out for 10+ hours. Just Seroquel knocks me out for 6-8 hours.
My friend also takes 80 mg of Latuda for schizoid affect disorders ( he hears things), and he is knocked out in 1 hour.
I am Bi Polar 1, and I have pervasive thinking.
Latuda should be taken with food (at least 350 calories). Administration with food substantially increases the absorption of Latuda. Administration with food increases the AUC approximately 2-fold and increases the Cmax approximately 3-fold
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2018 • 10 answers
Updated 8 Mar 2012 • 1 answer
Updated 17 Oct 2018 • 27 answers
Updated 22 Nov 2017 • 4 answers
Updated 23 Dec 2016 • 2 answers